MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0002R
Health Effect - Clinical Code Pain (1994)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At 1 year after the primary, the patient came in reporting pain in the knee and the cause of the pain is unknown.The surgeon revised all components to competitor components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03 december 2021.Lot 2000482: (b)(4) items manufactured and released on 27-apr-2020.Expiration date: 2025-04-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-sphere 02.12.0310fr tibial insert fixed sphere flex size 3/10 mm r (k121416) lot.2000434.Batch review performed on 03 december 2021.Lot 2000434: (b)(4) items manufactured and released on 12-march-2020.Expiration date: 2025-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.2000578.Batch review performed on 03 december 2021.Lot 2000578: (b)(4) items manufactured and released on 16-apr-2020.Expiration date: 2025-04-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 2 R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13042191
Report Number3005180920-2021-01007
Device Sequence Number1792058
Product Code JWH
UDI-Device Identifier07630030825804
UDI-Public07630030825804
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/08/2025
Device Model Number02.12.0002R
Device Catalogue Number02.12.0002R
Device Lot Number2000482
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/20/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale